MAUDE Adverse Event Report: DEXCOM, INC. T:SLIM G5 SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. T:SLIM G5 SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9438-06
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the transmitter lost connection with the pump for greater than 1 hour.The transmitter ultimately regained connection with the pump.No additional patient or event information was available.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.

Brand Name
T:SLIM G5 SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
Manufacturer (Section G)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
Manufacturer Contact
mick trier
san diego, CA 92121
8584011451
MDR Report Key13536584
Report Number3013756811-2022-11175
Device Sequence Number4073016
Product Code OYC
UDI-Device Identifier10386270000221
UDI-Public(01)10386270000221
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9438-06
Device Catalogue NumberSTT-GF-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic